Illinois Journal of Mathematics

on propagation of singularities for Fuchsian quasilinear differential operators

José Ruidival Dos Santos Filho

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 3 (1992), 491-499.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987421

Digital Object Identifier
doi:10.1215/ijm/1255987421

Mathematical Reviews number (MathSciNet)
MR1161978

Zentralblatt MATH identifier
0772.35034

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35S50: Paradifferential operators 76N15: Gas dynamics, general

Citation

Ruidival Dos Santos Filho, José. on propagation of singularities for Fuchsian quasilinear differential operators. Illinois J. Math. 36 (1992), no. 3, 491--499. doi:10.1215/ijm/1255987421. https://projecteuclid.org/euclid.ijm/1255987421


Export citation